Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What is going on with me any suggestions or advice?

I know people are going to say just go to a dr. but I have no insurance and I was just going to see if any one has had this happen or had some avice... Okay I am on the b/c pill tri-sprintec... have been for over 2 months... Well I missed a pill so I doubled up the night before last (I have doen this before) However a bout an hour after I did I started cramping and got nauseas, well I went to the restroom and I had started spotting... however it is not like a period (sorry for tmi) it is like lochia after you have a baby it it really watery kinda slimy pink with some red mixed in... Well the next morning I got up and puked my guts out all morning and have been nauseas every since (especially when i get up in the morning)... I don't know what is wrong with me I feel horrible... Any advice? Sugesstions?

Answer Question
 
Anonymous

Asked by Anonymous at 9:44 AM on Nov. 17, 2009 in Health

Answers (3)
  • Call you doctor?! I don't think you usually bleed after doubling up on bc for a day...I'd ask a doctor.
    mamie2shoes

    Answer by mamie2shoes at 9:45 AM on Nov. 17, 2009

  • Ummm...pregnant or miscarriage comes to mind. I would find some way to see a doctor!
    MommyHannah

    Answer by MommyHannah at 10:05 AM on Nov. 17, 2009

  • Google "Community Health Centers" to find the master Web site of government-run health clinics that will see anyone, regardless of their ability to pay. You can drill down to find the location of a clinic near you.

    Then contact your congressional representative and demand Universal Health Care coverage
    rkoloms

    Answer by rkoloms at 10:17 AM on Nov. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN